Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | On the difference equation xn = xn-2/(bn + cnxn-1xn-2) | Journal: | Applied Mathematics and Computation | Volume: | 218 | Issue: | 8 | First page: | 4507 | Last page: | 4513 | Issue Date: | 15-Dec-2011 | Rank: | M21 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2011.10.032 | Abstract: | We prove that the difference equationxn=xn-2/b n+cnxn-1xn-2,n∈ N 0,where (bn)n∈ N0 and (c n)n∈N0 are sequences periodic with period two and the initial values x-2, x-1 are real numbers, can be solved explicitly. Some applications of obtained formulae are given. |
Keywords: | Convergence | Convergent subsequences | Difference equation | Explicit solution | Period two | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
96
checked on Apr 3, 2025
Page view(s)
20
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.